# SDR MWEA97372

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 4740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, STA 177-187 LONG 23L-25L FUSE SKIN IMPROPER PREVIOUS REPAIR.  MAINTENANCE REPAIRED IAW SRM 53-04 FIG 12B SHT 4.
